Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Fuzzy-model-based D-stability and nonfragile control for discrete-time descriptor systems with multiple delays
Author: Li, F.
Shi, P.
Wu, L.
Zhang, X.
Citation: IEEE Transactions on Fuzzy Systems, 2014; 22(4):1019-1025
Publisher: IEEE
Issue Date: 2014
ISSN: 1063-6706
Statement of
Fanbiao Li, Peng Shi, Ligang Wu, and Xian Zhang
Abstract: This paper is concerned with the problems of D-stability and nonfragile control for a class of discrete-time descriptor Takagi–Sugeno (T-S) fuzzy systems with multiple state delays. D-stability criteria are proposed to ensure that all the poles of the descriptor T-S fuzzy system are located within a disk contained in the unit circle. Furthermore, a sufficient condition is presented such that the closed-loop system is regular, causal, and D-stable, in spite of parameter uncertainties and multiple state delays. The corresponding solvability conditions for the desired fuzzy-rule-dependent nonfragile controllers are also established. Finally, examples are given to show the effectiveness and advantages of the proposed techniques.
Keywords: D-stability; descriptor system; multiple time-delays, nonfragile control; Takagi–Sugeno (T–S) fuzzy systems
Rights: © 2013 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See standards/publications/rights/index.html for more information.
DOI: 10.1109/TFUZZ.2013.2272647
Appears in Collections:Aurora harvest 7
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.